Irritation from some eye drops recommended for treatment of glaucoma
My mother was undergone an glaucoma operation 10 year back. But it was later failed. Now the doctor is treating it with medicines...(1) Eye drop.Rimonid (2) Eye drop. Systane ultra (3) Eye drop. Travacom (4) Eye drop. Timolet (5) Tab. Glo eye (6) and a gel is applied.
Now the problem is , the eye drop Systane (Polyethylene Glycole 400 NF 0.4% w/v, Propylene Glycole USP 0.3% w/v, Preservative: Polyquad (polyquaternium-1) 0.001% w/v)) when administered starts redness and inflammation at the both coners of eye and swelling under the eye. So if you can suggest its alternative so that irritation can be controlled while treating the glaucoma.
Systane is an artificial tear. It is likely that she is developing preservative sensitivity from all of the glaucoma drops. She could try a preservative-free artificial tear. Thera Tears, Refresh, or Optive are good ones. These come in unit dose vials; she may use the drop as often as she needs during the day, and then discards the open vial at the end of the day. She should wait 10 minutes after the glaucoma drops before instilling an artificial tear, so as not to flush out the medicine. She should ask her doctor if one of the glaucoma drops could be causing the redness and inflammation.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.